CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
The Gelfand-Kirillov dimension of a unitary highest weight module 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 12, 页码: 2489-2498
Authors:  Bai ZhanQiang;  Hunziker, Markus
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
unitary highest weight module  associated variety  Gelfand-Kirillov dimension  nilpotent orbit  
ON NOETHERIAN AFFINE PRIME REGULAR HOPF ALGEBRAS OF GELFAND-KIRILLOV DIMENSION 1 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2009, 卷号: 137, 期号: 3, 页码: 777-785
Authors:  Liu, Gongxiang
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Homological integral  Gelfand-Kirillov dimension  
Lowest weight modules of (Sp(2n)(R))over tilde of minimal Gelfand-Kirillov dimension 期刊论文
JOURNAL OF ALGEBRA, 2008, 卷号: 319, 期号: 7, 页码: 3062-3074
Authors:  Sun, Binyong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
lowest weight module  Gelfand-Kirillov dimension  oscillator representation  metaplectic group